# SDR NWAA073189967

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Aircraft time: 95,805 hours, 102,076 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,137 hours, 49,244 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 1000 FEET FLIGHT CREW HEARD A LOUD BANG AND FELT AIRCRAFT YAW.  FLIGHT CREW LOG ENTRY STATES ENGINE "SEIZED" AND N1, N2 INDICATING 0.  FLIGHT CREW PERFORMED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED ENGINE NR 2.
